Unexplained Bleeding, Missed Pills, and Change in Kind of BCP
Patient : For the past year or so I have taken Previfem BCP. I have been on BCP for almost three years now and have switched to different kinds throughout. This past month my doctor gave me a perscription for something different, Mononessa. I missed three of these pills after the first week of switching to this new kind. I followed the instructions on how to catch up. Within the next couple days, I started bleeding irregularly, but lightly. It has been going on for about 2 weeks now, and I have not missed any pills. The bleeding is also starting to get heavier and more frequent. I have not had my period in the last several months because I skip over them by starting a new pill pack right away. Could missing the three pills early have caused this much irregularness? I have missed them in the past and my period would never come or would stop immediately after starting to take the BCP again. Or could it be the change in the kind of BCP?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.